# SDR AU010273

- Difficulty date: March 16, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fastener
- Condition: Failed
- Location: Mlg Uplock
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR UPLOCK ASSEMBLY HI-LOK FASTENERS FAILED. BRACKETS TORN AWAY FROM SPAR BOX.
